# SDR DL73S040557

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 45,399 hours, 35,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546800508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CABIN FLOORBEAM AT STATION 520 FOUND WITH A CRACK AT THE UPPER CHORD.  AREA REPAIRED IAW ERA 090614-14.
